# SDR CALA2023120803589

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 39,861 hours, 14,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 2874
- Condition: Faulty
- Location: Flap Position
- Part time: 47,542 hours, 16,745 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS DO NOT OPERATE WITH PRIMARY CONTROL FLAPS HUNG UP AT 10 POSI TION WHEN HANDLE MOVED TO 15 THRU 30 PO SITION. FLAP SLAT ELECTRONICS UNIT SHOWS FAULT 27-58400 INDICATOR, POSI OFF 29-2758-9-0001 2874 ON 0000 INDICATOR, POSI OFF 29-2758-9-0001 2874 ON 29-2758-9-0001 4751 REPLACED FLAP POSITION INDICATOR REF MM-27-58-02-401. OPERATION CHECK GOOD AND NO MESSAGES PER FIM-27-51 TASK 826. PARTS USED: 29-2758-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1740349 SN OFF 2874.
